# SDR CA040819009

- Difficulty date: August 4, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lack Of Lube
- Part time: 23,405 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG REMOVED FROM WING WHEN OPERATOR FOUND BETA CONTROL SYSTEM JAMMED.  ENG SHIPPED TO ENGINE AMO FOR INVESTIGATION & REPAIR. SEIZED BETA CONTROL LINKAGE RESULT OF HEAVY CONTACT WEAR BETWEEN REAR SEALING LAND OF BETA TRANSFER SLEEVE & PROP SHAFT.  REASON FOR SEIZURE WAS A LACK OF LUBE.
